# SDR TSAA20211117046

- Difficulty date: November 15, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 49,543 hours, 54,360 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CRACKED FIXED LEADING EDGE SKIN ON RIGHT WING STA 196, JUST I/B OF PYLON I.A.W. B737-300 SRM 57-41-01 REPAIR 9 REV. 125.
